Studies shows that one out of six botox users could be in danger due side of affects of Botox.
One of six patients botox injected for anti-ageing treatments faced complications of such as; strong headache, nausea, frozen mimics.
Additionally many searches shows that muscle stiffness, dizziness and even worse heard attack caused by botox injected for cosmetics reasons.
Accordingly to Dr David Zargaran, the lead author of the study, said: “I was surprised to find such a low number of incidents reported to the MHRA. It was surprising as it equates to less than 10 adverse events a year across the UK. I believe the MHRA database of complications is a significant underestimate of the total number of complications.”
The adverse reaction reports submitted to the MHRA between 1991 and 2020 outlined how the 188 Botox recipients had experienced a total of 481 side-effects between them, which indicates that people who suffer complications often have several of them. They showed that in 53 of the 188 reports (28%) the recipient had flu-like symptoms or a chill while in 51 cases (27%) they had a headache or migraine.
Accordingly to Professor David Sines, the chair of the Joint Council for Cosmetic Practitioners new studies underscored that botox treatment for anti-ageing could be very dangerous.